# SDR FDEA201904160809

- Difficulty date: April 16, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 82,052 hours, 20,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER LT BAT 1 LO DURING PREFLIGHT.
